Solving second kind linear Fredholm integral equations via quarter-sweep SOR iterative method

Mohana Sundaram Muthuvalu, and Jumat Sulaiman, (2010) Solving second kind linear Fredholm integral equations via quarter-sweep SOR iterative method. Journal of Fundamental Sciences, 6 (2). pp. 104-110. ISSN 1823-626x

[img] Text
Solving second kind linear Fredholm integral equations via quarter.pdf

Download (92kB)

Abstract

In this paper, we consider the numerical solutions of linear Fredholm integral equations of the second kind. The Quarter-Sweep Successive Over-Relaxation (QSSOR) iterative method is applied to solve linear systems generated from discretization of the second kind linear Fredholm integral equations using quadrature method. In addition, the formulation and implementation of the proposed method to solve the problem are also presented. Numerical tests and comparisons with other existing methods are given to illustrate the effectiveness of the proposed method.

Item Type: Article
Uncontrolled Keywords: Linear Fredholm equations , quarter-sweep iteration , quadrature , successive over-relaxation
Subjects: Q Science > QA Mathematics
Divisions: FACULTY > Faculty of Science and Natural Resources
Depositing User: Noraini
Date Deposited: 05 Jul 2018 06:40
Last Modified: 05 Jul 2018 06:40
URI: http://eprints.ums.edu.my/id/eprint/20381

Actions (login required)

View Item View Item